Arkiv för Matematik

  • Ark. Mat.
  • Volume 23, Number 1-2 (1985), 159-170.

Convergence of complete spline interpolation for holomorphic functions

C. A. Micchelli and A. Sharma

Full-text: Open access

Article information

Source
Ark. Mat., Volume 23, Number 1-2 (1985), 159-170.

Dates
Received: 5 November 1983
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485897450

Digital Object Identifier
doi:10.1007/BF02384422

Mathematical Reviews number (MathSciNet)
MR800177

Zentralblatt MATH identifier
0568.30031

Rights
1985 © Institut Mittag-Leffler

Citation

Micchelli, C. A.; Sharma, A. Convergence of complete spline interpolation for holomorphic functions. Ark. Mat. 23 (1985), no. 1-2, 159--170. doi:10.1007/BF02384422. https://projecteuclid.org/euclid.afm/1485897450


Export citation

References

  • de Boor, Carl, Practical guide to splines, Springer-Verlag, New York 1978.
  • Fisher, S. D. and Michelli, C. A., Optimal sampling for holomorphic functions, Amer. J. Math. (1984), 593–609.
  • Karlin, S., Total positivity, interpolation by splines and Green's functions of differential operators, J. Approx. Theory 4, (1971), 91–112.
  • Schoenberg, I. J., On monosplines of least deviation and best quadrature formulae, SIAM J. Number. Anal. 2, (1965).